Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

The moduli space of the modular group in complex hyperbolic geometry.

Falbel, E. and Parker, J. R. (2003) 'The moduli space of the modular group in complex hyperbolic geometry.', Inventiones mathematicae., 152 (1). pp. 57-88.

Abstract

We construct the space of discrete, faithful, type-preserving representations of the modular group into the isometry group of complex hyperbolic 2-space up to conjugacy. This is the first Fuchsian group for which the entire complex hyperbolic deformation space has been constructed. We also show how the ³-spheres of Falbel-Zocca are related to the Â-spheres (hybrid spheres) of Schwartz.

Item Type:Article
Additional Information:
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1007/s00222-002-0267-2
Record Created:29 Feb 2008
Last Modified:08 Apr 2009 16:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library